# SDR P2EA97089

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 919/927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND EXTERNAL SKIN DENT BETWEEN BS 919 AND BS 927, STRINGER 18 LEFT AND STRINGER 19 LEFT.  DEFECT SIZE 2 INCHES BY 1 INCH AND .048 DEEP.  ACCOMPLISHED FUSELAGE FLUSH REPAIR BETWEEN STRIGNER PER SRM 53-30-3 FIG 2.  (M)
